default search action
"From Calmness to Hoffman Constants for Linear Semi-infinite Inequality ..."
Jesús Camacho Moro, María J. Cánovas, Juan Parra (2022)
- Jesús Camacho Moro, María J. Cánovas, Juan Parra:
From Calmness to Hoffman Constants for Linear Semi-infinite Inequality Systems. SIAM J. Optim. 32(4): 2859-2878 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.